# SDR SWIA2020082051892

- Difficulty date: July 7, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 45,049 hours, 28,962 cycles
- System (JASC): 5751 · Ailerons
- Part: Bonding Jumper
- Condition: Corroded
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RIGHT WING OUTBOARD GROUND SPOILER PANEL , CORRODED BONDING WIRE ATTACHMENT HARDWARE. BOLT, WASHER, NUT. MARKED WITH GREEN TAPE.    (C-CHECK) RO 8/18/2020    REMOVED AND REPLACED RH WING TRAILING EDGE, OUTBOARD GROUND SPOILER, OUTBOARD BONDING WIRE AND ASSOCIATED HARDWARE WITH NEW REF CRJ700 SRM AND CRJ700 AMM, BOND TEST GOOD REF CRJ700 AMM.  BONDING TESTER TUC7801 DUE CAL 28-FEB-21
